yes and YES!! both are VERY common symptoms of anxiety. how long have you been on the medications?
I've been on both for about 2 months now. I thought that between the 2 meds that I would not be dizzy and having strange leg pains. Just what to feel somewhat normal again....
I am on 100mg Zoloft and use Ativan as well. Anxiety can cause a whole lot of symptoms, and while medication can help there is no 'magic pill' for a 'cure' I have been throught this before and while, in my experience, it helped tremendously, talking it through with a professional is the best way to understand anxiety. Through this combonation, think of the medication as a tool to help you along the way. Having said that, recovery from anxiety can be a gradual process that you may not even be aware of. That is why I keep a journal (private last time, but I post here this time) on how I have done and what I am thinking. It often helps me to see the 'big picture.' because I have ups and downs through this whole process, but you WILL feel normal again. Please keep us posted!
I was prescribed Zoloft like 2 weeks ago and I stop taking it after 3 days I was only taking half because the second day I was already having nausea and I didn't feel like myself and my manager told me that she could see a difference in me so I stopped taking it and now I have this really bad leg pain on the right side I keep reading all on and it says the people who stopped Zoloft and get the same nerve pain under right leg has anybody else have had this problem? Please let me know.